# SDR AALA20071824

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Engine: Pwa JT8D217
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Broken
- Location: Nr 1 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: E, F, A

## Discrepancy

STL INFLIGHT T1400/28SEP - NR 1 ENGINE FIRE IN FLIGHT.  LOST BOTH SYS HYDRAULICS.  RETURNED TO STL AND LANDED WITHOUT INJURIES.  FIRE TEAM MET FLT UPON LANDING AND FOAMED BOTH ENGINES.  PASSENGERS DEPLANED VIA FORWARD LEFT DOOR USING STAIRS.  SINGLE ENGINE TIME 20 MINUTES.  10-16-07    AIRCRAFT OUT OF SERVICE FOR EVALUATION. AIRCRAFT UNDER CONTROL OF NTSB. INITIAL FINDING IS MAIN FUEL LINE FLEX HOSE BROKE.  BOTH ENGINES HAVE BEEN REMOVED. SIGNIFICANT PYLON DAMAGE.  UNABLE TO DETERMINE COURSE OF ACTION FOR AIRCRAFT AT THIS TIME. (SUPP CLOSED)
